Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iceopal

need some advice..i dont know what to do here!

Back in 07, i did a course of accutane and it cleared my skin to near perfection. i was so happy! best 2 years of my life seriously..i dont mean to sound shallow, but in addition to having good skin my life was easy and ever since I started breaking out again, everything came crashing down. its wierd how that happens!.. anyway i had pretty much clear skin until spring of this year. i started getting little breakouts here and there that were starting to be frusterating to deal with and i also had some hormonal issues..irregular cycle, bad PMS.. so it seemed like the answer was to go on Yaz, since it helps with all those things. Oh was that a mistake..my hormones were further wacked up and I havent really been the same since..and I was only on it for 3 months! As you can imagine I broke out even worse after getting off of it and this summer was really one of the worst summers i can remember. Many days I would wake up look in the mirror and start crying at the new set of huge pimples that cropped up over night. this fall my derm said she wanted me to try spironolactone. ive been on it for 2 1/2 months now 100 mg a day and though I havent had the emotional awful side efffects that yaz gave me, it has worsened my acne to a whole other level of cysts that I'm afraid are going to take forever to heal and may scar. i recognize this may be an inital breakout but i think by now on this medicine the IB should have stopped by now. im tired of messing around i just want clear skin and my life back! i think its time for accutane again. should i go back to the derm and get on it and stop this medicine? or is it possible to be on both spiro & tane at the same time? i dont want to stop this medicine if just around the corner its going to start helping me but at the same time i dont want these huge cysts to scar..and accutane was the only thing made my overall skin actually look good! i dont know what to do! thank you to anyone who took the time to read this ridiculously long post! any advice much appreciated

Share this post


Link to post
Share on other sites

I understand your frustration- I have been there... I did accutane during 2004-05, and I loved it. However soon after I stopped, my skin returned to its old nasty ways and I was left crushed and lost. My mother wouldnt let me try accutane again, risks being the reason- so I started ProActiv- and even though I no longer use it, it worked wonders on my post-accutane skin. Have you tried it yet? As long as you stick to the routine, it is a great product. I am trying something different now, but if I dont like it- I am going back to ProActiv.

I hope you find something that works. You're not alone, dont forget that!

Share this post


Link to post
Share on other sites
Back in 07, i did a course of accutane and it cleared my skin to near perfection. i was so happy! best 2 years of my life seriously..i dont mean to sound shallow, but in addition to having good skin my life was easy and ever since I started breaking out again, everything came crashing down. its wierd how that happens!.. anyway i had pretty much clear skin until spring of this year. i started getting little breakouts here and there that were starting to be frusterating to deal with and i also had some hormonal issues..irregular cycle, bad PMS.. so it seemed like the answer was to go on Yaz, since it helps with all those things. Oh was that a mistake..my hormones were further wacked up and I havent really been the same since..and I was only on it for 3 months! As you can imagine I broke out even worse after getting off of it and this summer was really one of the worst summers i can remember. Many days I would wake up look in the mirror and start crying at the new set of huge pimples that cropped up over night. this fall my derm said she wanted me to try spironolactone. ive been on it for 2 1/2 months now 100 mg a day and though I havent had the emotional awful side efffects that yaz gave me, it has worsened my acne to a whole other level of cysts that I'm afraid are going to take forever to heal and may scar. i recognize this may be an inital breakout but i think by now on this medicine the IB should have stopped by now. im tired of messing around i just want clear skin and my life back! i think its time for accutane again. should i go back to the derm and get on it and stop this medicine? or is it possible to be on both spiro & tane at the same time? i dont want to stop this medicine if just around the corner its going to start helping me but at the same time i dont want these huge cysts to scar..and accutane was the only thing made my overall skin actually look good! i dont know what to do! thank you to anyone who took the time to read this ridiculously long post! any advice much appreciated

I understand what you mean, acne takes so long to get rid of and heal that these regimens have to be 3 months or longer so you never know if your going in the right direction or not when u keep breaking out and getting worse. That kills all motivation right there to continue on, i am going through this right now and man it is a heartbreaker for sure.

If you have already been on it 2 1/2 months i would just finish out to 3 months and see your derm then about getting accutane. Good luck to you!

Share this post


Link to post
Share on other sites

this month im starting accutane! thank u for advice! finally i can chill out knowing that im going to be on accutane. atleast i know it does work!

Share this post


Link to post
Share on other sites

Good luck with the Accutane! Yaz gave me TERRIBLE acne too. It's an awful product and I hope that it leaves the market soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×